# SDR A6WA200840013

- Difficulty date: January 15, 2008
- Submitted: February 4, 2008
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AT ZERO ON APPROACH, DURING FLAP EXTENSION.  (K)
